| Model Number |
D-EVOLUTFX-34 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Non specific EKG/ECG Changes (1817)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed which was standard for the implanting physician.Upon the first deployment attempt, a premature ventricular contraction (pvc) occurred and the valve dislodged aortic.Subsequently, the valve was recaptured; however, an infold was observed during recapture.The system was withdrawn from the patient and new valve and new delivery catheter system (dcs) were used to complete the procedure.
Additional Manufacturer Narrative
Continuation of d10: product id evfxplus-34 (r038671); product type: 0195-heart valves; implant date n/a; explant date n/a.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to the implant of a transcatheter valve, a pre-implant balloon aortic valvuloplasty (bav) was performed which was standard for the implanting physician.Upon the first deployment attempt, a premature ventricular contraction (pvc) occurred and the valve dislodged aortic.Subsequently, the valve was recaptured; however, an infold was observed during recapture.The system was withdrawn from the patient and new valve and new delivery catheter system (dcs) were used to complete the procedure.Additional information was received that the physician attributed the infold to how the inflow made contact with the outer curve of the aorta and the recapture process had already started allowing the valve to fold.